MathSciNet Relay Station
MathSciNet bibliographic data
MR2123936 (2005m:11118) 11G35 (11G30 14G25)
Corvaja, P.; Zannier, U. On integral points on surfaces. Ann. of Math. (2) 160 (2004), no. 2, 705–726.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement